# SDR SWAA2022031066153

- Difficulty date: January 31, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A LOCATED STRUCTURE RIB 8 AT VERTICAL STABILIZER 2022-55490 / [01] REPLACED RIB LOCATED STRUCTURE AT VERTICAL STABILIZER (DORSAL FIN RIB 8 ACCESS PANEL 321A ) IAW B737-700 SRM 51-10-02 PARAGRAPH 9;SRM 51-40-02 AND DWG 174A0103 SHEET 3 REV A;[02] CORRECTED STEP 1  REPLACED RIB LOCATED STRUCTURE AT VERTICAL STABILIZER (DORSAL FIN RIB 8 ACCESS PANEL 321A ) IAW B737-700 SRM 51-10-02 PARAGRAPH 9;SRM 51-40-02 AND DWG 174A0103 SHEET 3 REV A .SEE INDIVIDUAL SIGN OFFS BELLOW.;[03] TASK COMPLETED   SEE INDIVIDUAL SIGN OFFS BELOW
